# SDR TWAA0019706

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ON RT WING A CRACK AT FWD INBD SECTION OF CHANNEL AT FWD WHEEL WELL OPENING. FABRICATED DOUBLER PER SRM 53-14-3 FIG 2 AND SRM 53-01 FIG 2.  SEALED AND INSTALLED WITH AD RIVETS AND HI-LOKS PER 51-30-3 AND SRM 51-30-5.
